Alert archive / Arizona / Flash Flood Warnings in 2008
Flash Flood Warning 13, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Jul 11, 2008, 12:55 AM MST for Maricopa County, Pinal County, Arizona. It was in force for 110 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2008, 12:55 AM MST (07:55 UTC)
- Expired
- Jul 11, 2008, 2:45 AM MST
- In force
- 110 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
Counties Maricopa County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 31 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 7.9 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 298 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1954 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KPSR 110755
FFWPSR
AZC013-021-110945-
/O.NEW.KPSR.FF.W.0013.080711T0755Z-080711T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
1255 AM MST FRI JUL 11 2008
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA...
THIS INCLUDES THE CITIES OF...FLORENCE JUNCTION...APACHE
JUNCTION...
* UNTIL 245 AM MST
* AT 1248 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT ONE TO ONE AND ONE HALF INCHES OF RAIN HAD FALLEN OVER THE
WARNED AREA IN THE LAST HOUR. ADDITIONAL RAINFALL IS EXPECTED TO
FALL DURING THE NEXT COUPLE OF HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO QUEEN
VALLEY AND KINGS RANCH
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3348 11123 3326 11114 3314 11112 3300 11129
3300 11131 3323 11157 3337 11159 3347 11159
$$
MCLANE1 follow-up statement
000
WGUS75 KPSR 110954
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
254 AM MST FRI JUL 11 2008
AZC013-021-111003-
/O.EXP.KPSR.FF.W.0013.000000T0000Z-080711T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-PINAL AZ-
254 AM MST FRI JUL 11 2008
...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTH CENTRAL PINAL AND
EAST CENTRAL MARICOPA COUNTIES...
HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA. SOME LOW-LYING
AREAS SUCH AS WASH CROSSINGS WILL LIKELY CONTAIN WATER FOR AN
EXTENDED PERIOD OF TIME. PLEASE USE CAUTION WHILE TRAVELING ACROSS
NORTH CENTRAL PINAL COUNTY AND SOUTHEAST MARICOPA COUNTY THROUGHOUT
THE REMAINDER OF THE DAY AND AVOID ATTEMPTS TO TRAVERSE FLOODED
WASHES.
LAT...LON 3348 11123 3326 11114 3314 11112 3300 11129
3300 11131 3323 11157 3337 11159 3347 11159
$$
INIGUEZWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 12:53 AM MST, 2 minutes earlier.
Area forecast discussion, Jul 11, 12:53 AM MST, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 1253 AM MST FRI JUL 11 2008 SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA FORECAST DISCUSSION .UPDATE...UPDATED AVIATION SECTION. && .SYNOPSIS... A LOW PRESSURE SYSTEM APPROACHING THE AREA WILL BRING AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS TO THE ENTIRE AREA THROUGH TONIGHT. STRONG GUSTY DAMAGING WINDS ARE POSSIBLE ESPECIALLY OVER THE CENTRAL TO WESTERN ARIZONA DESERT AREAS ALONG WITH LOCALLY HEAVY RAIN...DECREASING LATE THURSDAY NIGHT. THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. TEMPERATURES WILL COOL TO WELL BELOW AVERAGE FOR JULY BY FRIDAY WITH INCREASING MOISTURE... THEN GRADUALLY INCREASE NEXT WEEK AS MOISTURE LEVELS AND THE CHANCE OF SHOWERS AND THUNDERSTORMS DECREASE. && .DISCUSSION... SEVERE THUNDERSTORM WATCH NUMBER 679 IS STILL IN EFFECT FOR MARICOPA COUNTY...LA PAZ COUNTY...YUMA COUNTY...IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY INCLUDING THE LOWER COLORADO RIVER VALLEY UNTIL 10 PM MST/PDT. PLOT DATA THIS MORNING SHOWED MONSOON MOISTURE HAD SURGED INTO THE SOUTHWEST QUARTER OF AZ WEDNESDAY NIGHT FROM MEXICO. MOISTURE LEVELS DETECTED WERE EXCESSIVE. LOW LEVEL SOUTHERLY WINDS ALL DAY HAD PUSHED AND SPREAD THIS MOISTURE INTO NORTH...AND COMBINED WITH A WEAK UPPER LEVEL DISTURBANCE MOVING IN FROM THE WEST...RESULTING IN A WIDESPREAD THUNDERSTORM OUTBREAK ACROSS CENTRAL AND WESTERN AZ THURSDAY AFTERNOON. THIS WAS FOLLOWED BY MORE SEVERE THUNDERSTORMS IN THE GREATER PHOENIX AREA THURSDAY EVENING. FOR EXAMPLE SEVERE WIND GUSTS IN THE GREATER PHOENIX AREA INCLUDED AN 89 MPH MEASURED WIND IN APACHE JUNCTION...67 IN MESA...AND 65 MPH IN SCOTTSDALE. THUNDERSTORMS...POSSIBLE SEVERE...ALONG WITH VERY HEAVY RAIN LEADING TO FLOODING WILL CONTINUE ACROSS PARTS OF SOUTHWEST AND SOUTH CENTRAL ARIZONA THROUGH AT LEAST MIDNIGHT...DIMINISHING SLOWLY. CURRENT FORECAST OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN FOR TONIGHT LOOK OK FOR NOW...HOWEVER WILL SEND OUT SOME MINOR ADJUSTMENTS FOR THE TONIGHT PERIOD. OTHERWISE...THE UPPER LEVEL SHORTWAVE MOVING IN FROM THE WEST WILL REMAIN QUASI-STATIONARY OVER WESTERN AND CENTRAL AZ ON FRIDAY. A RAIN COOLED AIRMASS LEFT OVER ON FRIDAY MORNING MAY DELAY THE ONSET OF SHOWERS AND THUNDERSTORMS...AND SHADE ANY CONVECTIVE DEVELOPMENTS TOWARD LATE FRIDAY AFTERNOON OR EVENING. EXCERPTS FROM PREVIOUS DISCUSSION BELOW STILL APPLY FOR THE WEEKEND. EXCERPTS FROM PREVIOUS DISCUSSION... THE LOW PRESSURE WAVE WILL MOVE NORTH OF OUR AREA SATURDAY WITH THE STEERING FLOW TURNING OUT OF THE SOUTHEAST...THEN SOUTHWEST. AS THE WAVE MOVES NORTH OF OUR AREA...THE AIRMASS WILL BEGIN TO DRY A BIT AND WE SHOULD SEE A BIT MORE SUNSHINE. THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL DECREASE ESPECIALLY OVER SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA. WE WILL HAVE A CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS FROM MARICOPA COUNTY EASTWARD...WITH A SLIGHT CHANCE OVER SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA. TEMPS SHOULD RISE SLIGHTLY...BUT HIGHS WILL REMAIN BELOW SEASONAL NORMALS. THIS TREND WILL CONTINUE SUNDAY WITH THE CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS CONFINED TO NORTH...EAST...AND SOUTHEAST OF PHOENIX WITH A SLIGHT CHANCE ACROSS THE REST OF THE AREA FROM THE PHOENIX AREA WEST ACROSS SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA. DURING THE EXTENDED PERIOD...PROGS CONTINUE TO AGREE THAT A STANDARD MONSOONAL WEATHER PATTERN WILL SET UP OVER THE DESERT SOUTHWEST. UPPER HIGH WILL SHIFT INLAND AND FOCUS TO THE NORTH AND EAST OF PHOENIX...GIVING A FLOW ALOFT ANYWHERE FROM THE SE TO THE SW. MOISTURE REMAINS IN PLACE THRU THE PERIOD...ESPECIALLY ACROSS SOUTH-CENTRAL AZ. AS SUCH A STANDARD MONSOON FORECAST WILL REMAIN IN EFFECT MONDAY THRU WEDNESDAY...WITH A CHANCE FOR AFTN/EVE SHOWERS AND THUNDERSTORMS ACROSS MAINLY SOUTH-CENTRAL AZ...AND A SLIGHT CHANCE OVER THE WESTERN DESERTS/SERN CA. VERY LATE IN THE PERIOD...FROM TUESDAY EVENING INTO WED...GFS DOES SUGGEST THAT TROFFING WILL INCREASE ALONG THE WEST COAST AND SWLY FLOW ALOFT WILL STRENGTHEN AND START TO DRY OUT SERN CA AND FAR SWRN AZ. IN A NOD TO THIS...HAVE LOWERED POPS WEDNESDAY INTO SINGLE DIGITS FROM THE CO RIVER WESTWARD...BUT LEFT A SLIGHT CHANCE OVER THE HIGHER TERRAIN OF CA ZONE 30. && .AVIATION... GREATER PHOENIX AREA... STRONG CONVECTION HAS PRETTY MUCH ENDED ACROSS THE LOCAL AREA FOR THE NIGHT. HOWEVER...WIDESPREAD RAIN SHIELD WITH EMBEDDED THUNDERSTORMS REMAINS...AND WILL PERSIST THROUGH 12Z OR SO. COULD STILL SEE HEAVY RAINFALL WITH REDUCED VISIBILITY...BUT THAT WILL BE SPOTTY /PROBABILITY TOO LOW FOR TAF INCLUSION/. HAVE OTHERWISE REMOVED TSTM/GUSTY WINDS FROM TAFS. LATER THIS MORNING...VERY HUMID AIRMASS WILL BE CONDUCIVE TO PLENTY OF LOW CLOUDS /NEAR 5K FEET/ THROUGHOUT THE DAY. MAY SEE TSTMS DEVELOP ONCE AGAIN LATE IN THE AFTERNOON/EVENING...BUT COVERAGE WILL NOT BE AS WIDESPREAD AS IT WAS THURSDAY. SE CA/SW AZ... SCATTERED SHOWERS WITH CIGS 5-8K FEET WILL BE COMMON ACROSS THE REGION THROUGH 12-14Z. ISOLATED THUNDERSTORMS WILL BE POSSIBLE...BUT COVERAGE WILL BE TOO LOW FOR INCLUSION IN TAFS. AFTER 12-14Z...SLY WINDS AND PLENTY OF CLOUDS WILL BE THE RULE. PRECIPITATION FOR FRIDAY AFTERNOON/EVENING LOOKS TO BE FOCUSED MORE AWAY FROM THIS AREA. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... SATURDAY THROUGH WEDNESDAY... RH LEVELS WILL BEGIN TO SLOWLY DECREASE AS TEMPERATURES INCREASE SATURDAY...AS A LOW PRESSURE SYSTEM SLOWLY LIFTS TOWARD THE CENTRAL CONUS. NO SHARP DRYING TREND EXPECTED THOUGH...SO THIS WILL BE A SLOW TAPER-OFF. RAIN CHANCES WILL HOLD INTO EARLY NEXT WEEK. IN SHORT...A FAIRLY TYPICAL MID-SUMMER FORECAST FOR THE AREA. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX DISCUSSION...VASQUEZ/ELLIS/CB AVIATION...INIGUEZ FIRE WEATHER...INIGUEZ
Hazardous weather outlook, Jul 10, 6:31 AM MST, 18 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 631 AM MST THU JUL 10 2008 AZZ021>023-026>028-110100- WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY- GREATER PHOENIX AREA-SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 631 AM MST THU JUL 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A GOOD CHANCE FOR MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. THE STRONGER THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL...WHICH COULD LEAD TO FLOODING OF ROADS...STREAMS AND OTHER LOW LYING AREAS. IN ADDITION...STRONG GUSTY WINDS GREATER THAN 40 MPH...BLOWING DUST...AND DEADLY CLOUD TO GROUND LIGHTNING ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS...SOME WITH HEAVY RAINFALL...FRIDAY THROUGH SATURDAY. SOME OF THE HEAVIEST RAINFALL WILL LIKELY OCCUR FRIDAY AFTERNOON AND EVENING...AND MAY LEAD TO FLOODING OF ROADS...STREAMS AND LOW LYING AREAS. THE STRONGER THUNDERSTORMS MAY ALSO PRODUCE GUSTY WINDS IN EXCESS OF 40 MPH...AS WELL AS SOME BLOWING DUST AND DANGEROUS CLOUD TO GROUND LIGHTING. THERE WILL BE A CONTINUED SLIGHT CHANCE FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS SUNDAY THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ024-110100- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 631 AM MST THU JUL 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A GOOD CHANCE FOR MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS OVER SOUTHERN GILA COUNTY. SOME OF THE STORMS MAY PRODUCE HEAVY RAINFALL... WHICH COULD LEAD TO FLOODING OF AREA ROADS...STREAMS AND OTHER LOW LYING AREAS. THE STRONGER STORMS MAY ALSO PRODUCE GUSTY WINDS IN EXCESS OF 40 MPH...ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CONTINUED CHANCE FOR MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD. THE BEST CHANCES FOR STRONG THUNDERSTORMS WITH HEAVY RAIN WILL BE FRIDAY THROUGH SATURDAY. HEAVY RAIN MAY PRODUCE FLOODING OF AREA ROADS...STREAMS...WASHES AND OTHER LOW LYING AREAS. THE STRONGER STORMS MAY ALSO PRODUCE STRONG GUSTY WINDS IN EXCESS OF 40 MPH...AS WELL AS DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ020-025-CAZ030>033-110100- LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 631 AM MST THU JUL 10 2008 /631 AM PDT THU JUL 10 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE AN INCREASING CHANCE FOR SHOWERS AND THUNDERSTORMS...WITH THE BEST CHANCES DURING THE EVENING HOURS TONIGHT. SOME OF THE STRONGER STORMS HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL...WHICH MAY LEAD TO LOCAL FLOODING OF AREA ROADS...STREAMS AND WASHES. IN ADDITION...THE STRONGER STORMS MAY PRODUCE GUSTY WINDS IN EXCESS OF 45 MPH...AS WELL AS AREAS OF BLOWING DUST AND SAND...AND DEADLY CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CONTINUED CHANCE FOR MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ON FRIDAY...AND SOME OF THE STRONGER STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL. THE HEAVY RAIN COULD LEAD TO LOCAL FLOODING OF AREA ROADS...STREAMS AND WASHES. THE STRONGER STORMS COULD ALSO PRODUCE STRONG GUSTY WINDS IN EXCESS OF 40 MPH AS WELL AS SOME BLOWING DUST AND SAND. THERE WILL BE A CONTINUED SLIGHT CHANCE FOR MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS SATURDAY THROUGH THE EARLY PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. BRECKENRIDGE
In the hours before
Local storm report, Jul 10, 7:32 PM MST, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
732 PM MST THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD 6 W VICKSBURG 33.75N 113.83W
07/10/2008 LA PAZ AZ DEPT OF HIGHWAYS
ROADWAY FLOODING ALONG SR-72 AND INTERSTATE 10...MILE
POST 40 TO MILE POST 45
0727 PM TSTM WND GST APACHE JUNCTION 33.40N 111.55W
07/10/2008 M89.00 MPH PINAL AZ TRAINED SPOTTER
0727 PM TSTM WND GST APACHE JUNCTION 33.40N 111.55W
07/10/2008 M42.00 MPH PINAL AZ TRAINED SPOTTER
&&
NOLTELocal storm report, Jul 10, 8:09 PM MST, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
809 PM MST THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM TSTM WND GST APACHE JUNCTION 33.54N 111.61W
07/10/2008 E67.00 MPH PINAL AZ TRAINED SPOTTER
MEASURED WIND GUST OF 67MPH
0731 PM TSTM WND GST APACHE JUNCTION 33.40N 111.55W
07/10/2008 M50.00 MPH PINAL AZ TRAINED SPOTTER
0743 PM TSTM WND DMG MESA 33.42N 111.75W
07/10/2008 MARICOPA AZ TRAINED SPOTTER
TREE LIMBS DOWN...MEASURED 40MPH GUST
0754 PM TSTM WND GST SCOTTSDALE 33.47N 111.93W
07/10/2008 E65.00 MPH MARICOPA AZ TRAINED SPOTTER
SUSTAINED 50 MPH...GUSTS TO 65MPH
&&
NOLTELocal storm report, Jul 10, 9:07 PM MST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
907 PM MST THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM FLASH FLOOD 2 N QUARTZSITE 33.70N 114.21W
07/10/2008 LA PAZ AZ DEPT OF HIGHWAYS
ROADWAY FLOODING ALONG STATE ROUTE/US HIGHWAY 95...NORTH
OF QUARTZSITE...MILE POST 115
&&
NOLTELocal storm report, Jul 10, 9:10 PM MST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
910 PM MST THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM FLASH FLOOD PHOENIX 33.56N 112.09W
07/10/2008 MARICOPA AZ TRAINED SPOTTER
REPORTED STREET FLOODING...WATER CURB TO CURB...DUNLAP
AND 19TH AVE.
0852 PM FLASH FLOOD PHOENIX 33.43N 112.10W
07/10/2008 MARICOPA AZ TRAINED SPOTTER
STANDING WATER ON ROADWAY AND UNDERPASS...INTERSTATE 17
AND BUCKEYE
&&
NOLTELocal storm report, Jul 10, 9:35 PM MST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
935 PM MST THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM FLASH FLOOD MESA 33.47N 111.68W
07/10/2008 MARICOPA AZ AMATEUR RADIO
ROAD CLOSURE TO DUE WATER ON ROADWAY...POWER RD. AND
ARIZONA LOOP 202
&&
NOLTEThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 5:11 PM MST | Dust Storm Warning | PSR | 3 hr | |
| Jul 10, 5:18 PM MST | Severe Thunderstorm Warning | PSR | La Paz | 57 min |
| Jul 10, 5:32 PM MST | Severe Thunderstorm Warning | PSR | La Paz, Maricopa | 43 min |
| Jul 10, 5:57 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa | 2 hr |
| Jul 10, 6:26 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa | 64 min |
| Jul 10, 6:53 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 37 min |
| Jul 10, 6:54 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 66 min |
| Jul 10, 7:13 PM MST | Flash Flood Warning | PSR | Gila, Maricopa | 2 hr |
| Jul 10, 7:29 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 40 min |
| Jul 10, 7:55 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Jul 10, 8:03 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 44 min |
| Jul 10, 8:32 PM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Jul 10, 8:47 PM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Jul 10, 11:03 PM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 117 min |
| Jul 10, 11:28 PM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 2 hr |
| Jul 11, 12:39 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Jul 11, 1:19 AM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 38 min |
Nearby
Flash Flood Warnings in Arizona, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.